# SDR SWAA2023110607174

- Difficulty date: October 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL 521TB FWD O/B CORNER IS CRACKED (MARKED)<[01] LT WING L/E PANEL 521TB FWD O/B CORNER WITH CRACK WAS REPAIRED IAW SRM 51-70-05-2R-6.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
